# SDR 96FDEA00870

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65162267A
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0152 AND 016, DUE TO NUMEROUS AREAS OF CORROSION NR 2 K-FLAP REQUIRES REPLACEMENT.  *S/D*  REMOVED AND REPLACED NR 2 K-FLAP IAW FEDEX MM 27-81-1 AND MM 27-81-11.
